Posted by Solstice on May 30, 2010, at 10:41:44
Hi.. I haven't posted before, although I've read on various boards for years.
My daughter has bipolar and takes 40mg Geodon in the morning. I take a few medications every day - nexium, crestor, synthroid. I had not taken my medications yet, and this morning I got my daughter's medicaitons out for her, had them in my hand, getting a cup of water, distracted by a conversation with my son, and I just (like on auto-pilot) put them in my mouth, drank the water, and after swallowing, I instantly realized what I did! It's Sunday, and I just don't know what it means. I know that when she started taking it, it was a very low dose that was gradually raised to 40mg. So I'm a little worried - and just don't know what to expect. Does anyone know? Do I need to do something, or just let it pass? I really hated it, because today my son is graduating from high school..